# SDR CA110217005

- Difficulty date: February 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 52,284 hours, 8,375 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS FAILED TO RETRACT TO "0" MOC AND DISPATCH CONTACTED QRH PROCEDURE C/O RETURED TO BASE WITH SLATS AT 2, FLAPS" 0" +1 AMBER  WIRE NR 2751-5906R BETWEEN CONN. 7540VC & 7504VCA, WIRE NR 2751-5910R BETWEEN CONN 7542VC & 7502VCA FOUND SHORTED TO GRD. BOTH WIRE PAIRS AND CNN. 7504VCA REPLACED IAW ESPM 20-33-11(AWM 27-51-11, 27-51-12). CK SERV IAW AMM 27-54-00-710  ADDITIONAL T/S DETAILS: REMOVE RT FLAP LOWER KINK SEAL. WIRING CHECK CARRIED OUT FOUND: RT SYS 1 FLAP ATTACHMENT SENSOR 38CV WIRE 2751-5906R SHORTED CIRCUIT TO GROUND BETWEEN 7540VC AND 7504 VCA. 2 R SYS 2 FLAP ATTACHMENT SENSOR 40CV WIRE 2751-5910R SHORTED CIRCUIT TO GROUND BETWEEN 7542VC AND 7502VCA.  CONNECTORS 7504VC AND 7504VCA CORRODED. REINSTALLED RT FLAP LOWER KINK SEAL. BOTH WIRES (2X TEISTED PAIRS) BETWEEN 7540VC & 7504VCA AND 7542VC & 7502VCA REPLACED WITH CONNECTOR 7504VCA. CONN. 7504VC CLEANED AND INSPECTED OK.
